Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Suffering from anxiety and BP. Had missed heartbeats. Done EKG. taking cymbalta, lido optic, xanax. Why do I have skipped heartbeats?

I am having skipped heart beats 1-3 per min I am on my period and these skipped beats are not really new but seems to be doing it more at the moment. Should I go to dr ?i have had EKG and 24 hr monitor in the last 3 months and everything was clear. I do suffer from anxiety and take 60 mg of cymbalta for that plus 5 mg lido optic for blood pres .... I also take Xanax as needed for panic. These skipped beats are worrying me so much I can t sleep.
Asked On : Sat, 17 Mar 2012
Answers:  2 Views:  159
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

     Skipped beats and anxiety could be a vicious cycle
     Psychotropic drugs could cause them in some...
     Changes in electrolytes from your tablets could also contribute
     You need to be reviewed by a cardiologist / may need basic investigations..
     The treating doctor may suggest them depending on need, based on his assessment of the situation.
Take care     
Wishing speedy recovery
God bless
Good luck
Answered: Thu, 22 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor